MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD Luer-Lok; Piston Syringe

BECTON DICKINSON MEDICAL SYSTEMS BD Luer-Lok; Piston Syringe
Catalog Number 302995
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll s/c 200 stopper separation from plunger.Verbatim: complaint via email.Email(s) attached.Reference number (id): (b)(4).Date of incident (yyyy-mm-dd): (b)(6)2026.Type of incident/problem: a2.Failure (i.E.While preparing for, in use, after use).Level of harm: no apparent harm.Alberta optional report to cmdsnet (health canada): yes.Incident details: while drawing blood cultures off arterial line with 10 ml syringe, black seal noted to have separated from plunger resulting in blood spillage procedure: blood draw.Device information device name/description: syringe luer lock tip 10ml.Manufacturer code/model: 302995.Serial or lot number: (b)(6).Expiry date: 2030-12-31.Supplier/catalogue number: 308-302995.Is the device retained? yes.Number of devices: 1.I apologize for the miscommunication, but the device was not retained due to gross blood contamination.It was initially retained by the rn, and discarded after the rls was filed.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Luer-Lok
Common Device Name
Piston Syringe
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50842489
Report Number1213809-2026-00493
Device Sequence Number10301468
Product Code FMF
UDI-Device Identifier00382903029952
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302995
Device Lot Number6012718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown